IJPAM: Volume 101, No. 1 (2015)
INVOLVING HYPERGEOMETRIC OPERATORS
Department of Mathematics
Faculty of Science and Arts
University of Kahramanmaraş
Sütçü İmam, 46000, Kahramanmaraş, TURKEY
Abstract. In this paper we establish new generalized fractional integral inequalities involving the Gauss hypergeometric function for synchronous functions which are related to the Chebyshev functional.We deal with generalized fractional integral inequalities involving Saigo, Erdelyi-Kober and Riemann-Liouville type fractional integral operators.
Received: January 29, 2015
AMS Subject Classification: 26A33, 26D10, 26D15, 41A55
Key Words and Phrases: fractional integral, Riemann-Liouville fractional integral, hypergeometric function
Download paper from here.
DOI: 10.12732/ijpam.v101i1.7 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 71 - 82